# SDR AALA202410075825

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,431 hours, 26,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CUSTOMER REQUEST EMERGENCY LIGHTS FROM AFT GALLEYS BACK INOPERATIVE. RELAMPED EMERGENCY LIGHTS FROM AFT GALLEYS PER AMM 33-51-11.
